# SDR CA960103510

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1007
- Condition: Failed
- Location: Lh Inb Flap
- Part time: 2,388 hours
- Component: Cndair
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)FLAPS FAIL MESSAGE AT '0' DEGREES. FLAPLESS LANDING CARRIED OUT. LEFT INBOARD FLAP, INBOARD ACTUATOR REPLACED.
